# SDR DJFA2006336

- Difficulty date: October 20, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N783TA
- Make and model: Beech 400A
- Aircraft serial: RK234
- Aircraft time: 6,108 hours, 5,016 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1255801011
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A (C) LEVEL INSPECTION A BRAKE RETURN LINE WAS FOUND TO BE CHAFING FROM A SCREW THAT SECURES THE CENTER COCKPIT TO CABIN FLOORBOARD.  INSPECTION AND REPAIR OF THIS AREA IS OUTLINED IN SB 53-3511.  THE CHAFED PORTION OF THE BRAKE LINE (P/N 128-580101-1) WAS CUT OUT AND A NEW SECTION OF BRAKE LINE WAS  INSTALLED USING A D10036-06 UNION..  THE BRAKE SYSTEM WAS BLED AND LEAK CHECKS WERE GOOD.  THE SCREW HOLE THAT ALLOWED THE CHAFING WAS RELOCATED.  ALL WORK WAS COMPLETED IAW SB 53-3511 AND THE MM.
